# SDR DALA2018042902890

- Difficulty date: April 27, 2018
- Submitted: April 29, 2018
- Operation: Air carrier
- Aircraft: N960DL
- Make and model: Doug MD-88
- Aircraft serial: 49979
- Aircraft time: 72,724 hours, 54,128 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Worn
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GIRT BAR BRACKETS HARD TO OPERATE AT THE L1 DOOR.  REMOVED BRACKETS AND FOUND FLOOR PANEL 160 WORN. FABRICATED A NEW FLOOR PANEL, .FOUND CORROSION ON THE AFT GIRT BAR ATTACH BRACKET.  REPLACED FLOOR SUPPORT IAW DWG 9936534.
